# SDR MASA2021010100001

- Difficulty date: January 1, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 21,066 hours, 16,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14AC LOWER EXIT SIGN 1 BULB INOPERABLE.  PERFORMED OPERATIONS CHECK, OPERATIONS CHECK NORMAL, NO DEFECTS NOTED.
